L. Adleman and M. Huang, Counting Points on Curves and Abelian Varieties Over Finite Fields, Journal of Symbolic Computation, vol.32, issue.3, pp.171-189, 2001.
DOI : 10.1006/jsco.2001.0470

URL : http://doi.org/10.1006/jsco.2001.0470

I. Blake, G. Seroussi, and N. Smart, Elliptic curves in cryptography, 1999.
DOI : 10.1017/CBO9781107360211

W. Bosma and J. Cannon, Handbook of Magma functions, 1997.

A. Bostan, P. Gaudry, and . Schost, Linear Recurrences with Polynomial Coefficients and Computation of the Cartier-Manin Operator on Hyperelliptic Curves, 2003.
DOI : 10.1007/978-3-540-24633-6_4

URL : https://hal.archives-ouvertes.fr/inria-00514132

J. Delescaille and J. Quisquater, How easy is collision search? Application to DES, Advances in Cryptology ? EUROCRYPT'89, pp.429-434, 1990.

P. Gaudry and R. Harley, Counting Points on Hyperelliptic Curves over Finite Fields, Lecture Notes in Comput. Sci, vol.1838, pp.313-332, 2000.
DOI : 10.1007/10722028_18

URL : https://hal.archives-ouvertes.fr/inria-00512403

P. Gaudry and . Schost, Construction of Secure Random Curves of Genus 2 over Prime Fields, Eurocrypt, 2004.
DOI : 10.1007/978-3-540-24676-3_15

URL : https://hal.archives-ouvertes.fr/inria-00514121

M. Huang and D. Ierardi, Counting Points on Curves over Finite Fields, Journal of Symbolic Computation, vol.25, issue.1, pp.1-21, 1998.
DOI : 10.1006/jsco.1997.0164

F. Izadi and K. Murty, Counting Points on an Abelian Variety over a Finite Field, 2003.
DOI : 10.1007/978-3-540-24582-7_24

K. S. Kedlaya, Counting points on hyperelliptic curves using Monsky-Washnitzer cohomology, J. Ramanujan Math. Soc, vol.16, issue.4, pp.323-338, 2001.

H. W. Lenstra, J. Jr, C. Pila, and . Pomerance, A Hyperelliptic Smoothness Test, II, Proc. London Math. Soc, pp.105-146, 2002.
DOI : 10.1112/plms/84.1.105

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.144.1148

K. Matsuo, J. Chao, and S. Tsujii, An Improved Baby Step Giant Step Algorithm for Point Counting of Hyperelliptic Curves over Finite Fields, Lecture Notes in Comput. Sci, vol.2369, pp.461-474, 2002.
DOI : 10.1007/3-540-45455-1_36

J. Mestre, Utilisation de l'AGM pour le calcul de E(F2n ). Letter to Gaudry and Harley, 2000.

J. Pila, Frobenius maps of abelian varieties and finding roots of unity in finite fields, Mathematics of Computation, vol.55, issue.192, pp.745-763, 1990.
DOI : 10.1090/S0025-5718-1990-1035941-X

J. M. Pollard, Monte Carlo methods for index computation mod p, Math. Comp, vol.32, issue.143, pp.918-924, 1978.

T. Satoh, The canonical lift of an ordinary elliptic curve over a finite field and its point counting, J. Ramanujan Math. Soc, vol.15, pp.247-270, 2000.

V. Shoup, NTL: A library for doing number theory

A. Stein and E. Teske, Explicit bounds and heuristics on class numbers in hyperelliptic function fields, Mathematics of Computation, vol.71, issue.238, pp.837-861, 2002.
DOI : 10.1090/S0025-5718-01-01385-0

A. Stein and E. Teske, The parallelized Pollard kangaroo method in real quadratic function fields, Mathematics of Computation, vol.71, issue.238, pp.793-814, 2002.
DOI : 10.1090/S0025-5718-01-01343-6

E. Teske, Speeding up Pollard's rho method for computing discrete logarithms, ANTS-III, pp.541-554, 1998.
DOI : 10.1007/BFb0054891

E. Teske, Computing discrete logarithms with the parallelized kangaroo method, Discrete Applied Mathematics, vol.130, issue.1, pp.61-82, 2003.
DOI : 10.1016/S0166-218X(02)00590-5

URL : http://doi.org/10.1016/s0166-218x(02)00590-5

P. C. Van-oorschot and M. J. Wiener, Parallel Collision Search with Cryptanalytic Applications, Journal of Cryptology, vol.12, issue.1, pp.1-28, 1999.
DOI : 10.1007/PL00003816